# SDR 20010601CW006

- Difficulty date: August 31, 2000
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 1015700216
- Condition: Disconnected
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE FIRE EXTINGUISHER SYSTEM TEST IAW B1900C MM CAMP NR2 INSPECTION TEMP REVISION 26-1, FOUND NR 1 AND NR 2 ENGINE SQUIB POWER SWITCH DISCONNECTED FROM ANNUNCIATOR/ ACTUATOR ASSEMBLY.  THIS A RECURRENT PROBLEM WITH THIS STYLE SWITCH ASSEMBLY. FAILURE OF THE SQUIB SWITCH ATTACHMENT DISABLES THE FIRE EXTINGUISHER SYSTEM AND COULD CAUSE LOSS OF LIFE IN THE EVENT OF A FIRE.  THERE IS NO WAY FOR THE FLIGHT CREW TO GROUND TEST THIS SYSTEM FOR THIS TYPE OF FAILURE.
